Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 159, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 20, 2012, 8:22 PM CDT for Barton County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2012, 8:22 PM CDT (01:22 UTC)
- Expired
- Jun 20, 2012, 8:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Barton County, KS
The radar
The Wichita radar (KICT), 144 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
450
WUUS53 KICT 210122
SVRICT
KSC009-210215-
/O.NEW.KICT.SV.W.0159.120621T0122Z-120621T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT WED JUN 20 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HOISINGTON...AND MOVING SOUTH AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
HOISINGTON AND CLAFLIN.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR
BARTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3864 9861 3851 9848 3847 9848 3840 9881
3856 9885
TIME...MOT...LOC 0122Z 339DEG 8KT 3854 9874
HAIL...1.25IN
WIND...60 MPH
$$
CARUSO2 follow-up statements
438
WWUS53 KICT 210132
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT WED JUN 20 2012
KSC009-210215-
/O.CON.KICT.SV.W.0159.000000T0000Z-120621T0215Z/
BARTON KS-
832 PM CDT WED JUN 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BARTON
COUNTY UNTIL 915 PM CDT...
AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HOISINGTON...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
CLAFLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3864 9861 3851 9848 3847 9848 3840 9881
3856 9885
TIME...MOT...LOC 0133Z 299DEG 9KT 3854 9868
HAIL...1.00IN
WIND...60 MPH
$$
CARUSO845
WWUS53 KICT 210145
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
845 PM CDT WED JUN 20 2012
KSC009-210156-
/O.CAN.KICT.SV.W.0159.000000T0000Z-120621T0215Z/
BARTON KS-
845 PM CDT WED JUN 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BARTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3864 9861 3851 9848 3847 9848 3840 9881
3856 9885
TIME...MOT...LOC 0146Z 299DEG 9KT 3852 9864
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:07 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 20, 7:07 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT WED JUN 20 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A RATHER INTENSE THUNDERSTORM HAS RECENTLY MOVED JUST SOUTH OF KRSL...SO KRSL IS LIKELY DONE WITH STORMS FOR THE NIGHT AS THE COLD FRONT CONTINUES SOUTH. HOWEVER...A CLUSTER OF THUNDERSTORMS SHOULD CONTINUE DEVELOPING ALONG THE SLOWLY SOUTHEASTWARD SAGGING COLD FRONT...AFFECTING KSLN-KHUT-KICT AS THE EVENING PROGRESSES. THINKING ACTIVITY WILL GET INTO KSLN BY 0130-0230Z...KHUT AROUND 03Z...AND IF ACTIVITY CAN HOLD TOGETHER INTO KICT AROUND 04Z. LESS CONFIDENCE AT KCNU...BUT IF ACTIVITY HOLDS TOGETHER WOULD GET TO KCNU AROUND 06Z. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ALTHOUGH ISOLATED LARGE HAIL AND DAMAGING WIND OCCURRENCES ARE LIKELY BEFORE MIDNIGHT. HIGHER CONFIDENCE IN WIDESPREAD HEAVY RAIN AND GUSTY WINDS AS THE STORMS MOVE THROUGH. KLEINSASSER && .PREV DISCUSSION... /ISSUED 313 PM CDT WED JUN 20 2012/ DISCUSSION... THE MAIN FORECAST CONCERN IS THE PRECIPITATION CHANCES FOR TONIGHT AND THEN THE TEMPERATURES THROUGH THE REMAINDER OF THE FORECAST. SYNOPSIS: THE UPPER LEVEL WAVE IS MOVING ACROSS THE NORTHERN PLAINS THIS AFTERNOON. ITS ASSOCIATED COLD FRONT IS SLOWLY MAKING ITS WAY SOUTHEAST ACROSS NEBRASKA AND KANSAS. AS OF 3PM THE FRONT HAS MADE IT THROUGH PHILLIPSBURG...HILL CITY...SOUTHWEST TO GARDEN CITY AND HUGOTON. PLENTIFUL LOW LEVEL MOISTURE HAS KEPT LOW CLOUDS OVER THE MAJORITY OF EASTERN KANSAS AHEAD OF THE COLD FRONT. THIS HAS KEPT TEMPERATURES A LITTLE COOLER THAN PREVIOUS THINKING...BUT BREAKS IN THE CLOUDS WILL CONTINUE TO ALLOW DAYTIME HEATING. TONIGHT - THURSDAY: THE MAIN CONCERN TONIGHT CONTINUES TO BE THE EVOLUTION OF THE CONVECTION. THE LATEST SHORT TERM GUIDANCE...HRRR/WRF CONTINUE TO SHOW THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON ALONG THE FRONT IN CENTRAL KANSAS. AS THE CONVECTION BECOMES MORE ORGANIZED...IT IS EXPECTED TO DEVELOP INTO A SQUALL LINE THAT WILL MOVE SOUTHEAST OVERNIGHT. THERE WILL BE MODEST INSTABILITY OF 2000-2500 J/KG...BUT LIMITED SHEAR. THE BEST SHEAR WILL BE ALONG AND BEHIND THE FRONT SO AS STORMS DEVELOP THEY WILL HAVE THE BEST CHANCES FOR BEING SEVERE...AND AS THEY EVOLVE INTO A LINE THE SEVERE CHANCES WILL DECREASE. SOME SMALL HAIL AND GUSTY WINDS CANNOT BE RULED OUT...BUT A WIDESPREAD SEVERE EVENT IS NOT LIKELY. HAVE KEPT TONIGHT'S FORECAST SIMILAR TO GOING FORECAST...AND CONTINUED THE TREND OF DECREASING POPS ACROSS SOUTHERN KANSAS EARLY THURSDAY. FEEL THE FRONT WILL PUSH SOUTHWARD INTO OKLAHOMA AND ANY LINGERING CONVECTION THURSDAY MORNING WILL BE ALONG THE OK/KS BORDER. TEMPERATURES BEHIND THE FRONT THURSDAY WILL BE SLIGHTLY COOLER...WITH HIGHS IN THE MID 80S EXPECTED AREA WIDE. FRIDAY - SUNDAY: THE UPPER LEVEL PATTERN WILL BECOME MORE AMPLIFIED WITH A STRONG RIDGE BUILDING IN THROUGH THIS PERIOD. LEE CYCLOGENESIS WILL DEEPEN WITH SOUTHERLY WINDS RETURNING ACROSS THE AREA. TEMPERATURES WILL SLOWLY CREEP BACK INTO THE 90S WITH 100S POSSIBLE...ESPECIALLY ALONG AND WEST OF HIGHWAY 14. THE MEDIUM RANGE GUIDANCE IS INDICATING THAT A MCS WILL DEVELOP ACROSS THE HIGH PLAINS OVER NORTHWESTERN NEBRASKA AND PLUNGE SOUTHEASTWARD TOWARDS NORTHEASTERN KANSAS. THIS DOES NOT LOOK LIKE IT WILL IMPACT THE WICHITA FORECAST AREA...BUT THE GUIDANCE DOES DEVELOP AN OUTFLOW BOUNDARY THAT COULD RESIDE ALONG THE I-70 CORRIDOR. THE NAM/ECMWF ARE MUCH MORE BULLISH WITH THIS FEATURE THAN THE GFS AND THIS COULD IMPACT THE FORECAST SOME...BUT CONFIDENCE ON THESE MORE FINE SCALE FEATURES THIS FAR OUT IS LOW. OVERALL...A HOT AND DRY WEEKEND IS EXPECTED ACROSS THE AREA. MONDAY - WEDNESDAY: THE VERY AMPLIFIED RIDGE DOES BREAK DOWN EVER-SO-SLIGHTLY...BUT NOT ENOUGH TO REALLY IMPACT THE PLAINS HIGH TEMPERATURE CONCERNS. HOWEVER...KANSAS IS SITTING UNDER NORTHWESTERLY FLOW AND A POTENT UPPER WAVE DIVES INTO THE TROUGH OVER THE EASTERN CONUS. THE MODEL SOLUTIONS CONTINUE TO PUSH A BACKDOOR COLD FRONT FROM MISSOURI INTO EASTERN KANSAS. THE CONCERN IS IF THIS OCCURS...HOW FAR WEST WILL IT PUSH. DID NOT MAKE ANY DRASTIC CHANGES TO THE CONSENSUS AND PREVIOUS FORECAST...BUT IF THIS AIRMASS CONTINUES TO HAVE A PRESENCE IN THE EXTENDED FORECAST...THERE MAYBE A SLIGHT REPRIEVE FOR EASTERN KANSAS REGARDING TEMPERATURES. BILLINGS AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MORNING MVFR CEILINGS ARE SLOWLY RISING ABOVE MVFR THIS AFTERNOON...BUT EXPECT THIS 35-40K CEILING TO STICK AROUND FOR THE AFTERNOON HOURS. THE MAIN CONCERN THIS FORECAST CYCLE WILL BE TIMING OF THE COLD FRONTAL BOUNDARY...CURRENTLY MOVING INTO NW AND NORTH CENTRAL KS. LOTS OF LOW LEVEL MOISTURE/INSTABILITY IS POOLING JUST SOUTH OF THIS BOUNDARY...ACROSS CENTRAL KS. AS THIS FRONT APPROACHES CEN KS BY AROUND 21-22Z...EXPECT SOME CONVECTION TO DEVELOP ALONG IT...AS CONVERGENCE INCREASES. SO WILL GO WITH A VCTS DESCRIPTOR FOR KRSL/KSLN INITIALLY. EXPECT THIS FRONTAL BOUNDARY AND ASSOCIATED CONVECTION TO GRADUALLY PROPAGATE TO THE SOUTH-SOUTHEAST THIS EVENING...REACHING KHUT/KICT AFTER 00Z/THU...AND EVENTUALLY TO KCNU BY AROUND 04Z/THU. COULD SEE SOME POSSIBLE MVFR CEILINGS/VSBYS ASSOCIATED WITH THE TSRA... SO WILL MENTION THIS FOR MOST LOCATIONS THIS EVENING IN A TEMPO GROUP. FRONT WILL PROGRESS INTO SRN KS LATE THIS EVENING...WITH MOST LOCATIONS SHIFTING WINDS TO THE NORTH LATE THIS EVENING OR OVERNIGHT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 85 64 88 / 60 30 10 10 HUTCHINSON 62 85 63 88 / 60 20 10 10 NEWTON 63 85 62 88 / 60 20 10 10 ELDORADO 64 85 62 87 / 60 30 10 10 WINFIELD-KWLD 68 85 64 88 / 60 40 10 10 RUSSELL 58 84 62 89 / 40 10 10 10 GREAT BEND 59 85 62 89 / 50 10 10 10 SALINA 61 85 62 89 / 50 10 10 10 MCPHERSON 62 85 62 88 / 60 20 10 10 COFFEYVILLE 70 82 64 87 / 60 40 10 10 CHANUTE 68 85 62 87 / 60 40 10 10 IOLA 67 85 62 86 / 60 30 10 10 PARSONS-KPPF 69 83 63 87 / 60 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 20, 8:06 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 806 PM CDT WED JUN 20 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-220115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 806 PM CDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW CLUSTERS OF THUNDERSTORMS SHOULD CONTINUE DEVELOPING ALONG A COLD FRONT OVER CENTRAL KANSAS THIS EVENING...AND SPREAD SOUTHEAST INTO SOUTHERN AND EASTERN KANSAS OVERNIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER CENTRAL KANSAS...CAPABLE OF LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINFALL. BY LATE THIS EVENING...ACTIVITY SHOULD TEND TO WANE IN INTENSITY...ALTHOUGH SMALL HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL WILL BE POSSIBLE AS THUNDERSTORMS MOVE INTO SOUTHERN AND EASTERN KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR THUNDERSTORMS WILL LINGER ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. A FEW STRONG STORMS WILL BE POSSIBLE NEAR THE OKLAHOMA BORDER. HOT TEMPERATURES ARE EXPECTED OVER THE WEEKEND AND INTO EARLY NEXT WEEK. AFTERNOON HEAT INDICES ARE EXPECTED TO HOVER NEAR 100 DEGREES ACROSS MUCH OF THE AREA FROM SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE OVER CENTRAL KANSAS THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/BILLINGS/ADK
In the hours before
Local storm report, Jun 20, 6:18 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 N GORHAM 38.94N 99.03W
06/20/2012 E1.50 INCH ELLIS KS TRAINED SPOTTER
PING PONG BALL SIZED HAIL REPORTED BY THE NSSL SHAVE
PROJECT.
&&
SGSLocal storm report, Jun 20, 6:22 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL RUSSELL 38.89N 98.85W
06/20/2012 E2.00 INCH RUSSELL KS TRAINED SPOTTER
&&
SGSLocal storm report, Jun 20, 6:24 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 N GORHAM 38.94N 99.02W
06/20/2012 E1.50 INCH RUSSELL KS TRAINED SPOTTER
PING PONG BALL SIZED HAIL REPORTED BY THE NSSL SHAVE
PROJECT.
&&
SGSLocal storm report, Jun 20, 6:44 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 1 S RUSSELL 38.87N 98.85W
06/20/2012 E1.25 INCH RUSSELL KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL LASTING FOR 20 MINUTES AND
MIXED WITH VERY HEAVY RAIN.
&&
SGSLocal storm report, Jun 20, 7:48 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL NNW SUSANK 38.64N 98.78W
06/20/2012 E1.50 INCH BARTON KS TRAINED SPOTTER
&&
SGSLocal storm report, Jun 20, 8:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 4 NNE HOISINGTON 38.57N 98.74W
06/20/2012 E1.50 INCH BARTON KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 59 min |
| Jun 20, 10:17 PM CDT | Special Weather Statement | ICT | Marion | 58 min |
| Jun 20, 11:14 PM CDT | Special Weather Statement | ICT | Chase | 61 min |
| Jun 21, 12:22 AM CDT | Special Weather Statement | ICT | Butler | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.